联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Dr. Michael Th. Rassias,  Princeton University, USA
Department of Mathematics
Princeton University
Fine Hall, Washington Road
Princeton, NJ 08544-1000
USA
Research Interests
mathematical analysis, analytic number theory and more specifically in exponential/trigonometric sums, zeta functions, approximation theory, functional equations and analytic inequalities, distribution of prime numbers and the analytic investigation of elliptic curves
Selected Publication List
• H. Maier and M. Th. Rassias, The order of magnitude for moments for certain cotangent sums, Journal of Mathematical Analysis and Applications, 429(1)(2015), 576-590.
• H. Maier and M. Th. Rassias, The rate of growth of moments of certain cotangent sums, Aequationes Mathematicae, 2015, DOI 10.1007/s00010-015-0361-3.
• M. Th. Rassias and B. Yang, A Hilbert-type integral inequality in the whole plane related to the hypergeometric function and the Beta function, Journal of Mathematical Analysis and Applications, 428(2)(2015), 1286-1308.
• S. -M. Jung, M. Th. Rassias and C. Mortici, On a functional equation of trigonometric type, Applied Mathematics and Computation, 252(2015), 294-303.
• C. Mortici and M. Th. Rassias, On the growth rate of divergent series, Journal of Number Theory, 147(2015), 499–507.
• M. Th. Rassias, On the representation of the number of integral points of an elliptic curve modulo a prime number, The Ramanujan Journal, Springer, 36(3)(2015), 483–499.
• M. Th. Rassias and B. Yang, On a multidimensional Hilbert-type integral inequality associated to the Gamma function, Applied Mathematics and Computation, 249(2014), 408-418.
• M. Th. Rassias and B. Yang, On a multidimensional half-discrete Hilbert-type inequality related to the hyperbolic cotangent function, Applied Mathematics and Computation, 242(2014), 800–813.
• M. Th. Rassias, A cotangent sum related to zeros of the Estermann zeta function, Applied Mathematics and Computation, 240(2014), 161–167.
• M. Th. Rassias and B. Yang, A multidimensional Hilbert-type integral inequality related to the Riemann zeta function, In: Applications of Mathematics and Informatics in Science and Engineering, Springer, New York, 2014, 417–433.
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.